# SDR CALA9601858

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: APG70005503
- Condition: Inoperative
- Location: Lt Le Flaps
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN SLATS WERE SELECTED TO RETRACT AFTER TAKEOFF, THE AIRCRAFT ROLLED SLIGHTLY TO THE RIGHT AND THE SLAT DISAGREE LIGHT REMAINED ILLUMINATED.  A VISUAL INSPECTION CONFIRMED SLAT EXTENDED.  SLATS WERE SELECTED TO EXTEND POSITION AND THE DISAGREE LIGHT WENT OUT AT 15 DEGREES.  THE AIRCRAFT WAS RETURNED TO HNL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND  REPLACED THE LT OUTBOARD SLAT CONTROL VALVE PER MM 27-82-02, PAGE 201 TO 204.  LEAK AND OPERATIONAL CHECKS WERE GOOD WITH NO DISAGREE LIGHT NOTED AT ALL FLAP SETTINGS.
